Surgery and extra pain due to neuropathy

edited August 13 in Health Discussion

I just had back surgery, but I think due to a fall, I messed up the past surgery. Now they want to go back in and fuse the lumbar area. Naturally I'm concerned as I didn't have a good experience as the surgery brought on extra pain due to neuropathy. My biggest worry is all the drugs they give you as I get vomiting and diarreah, But I have to have pain meds. The only thing I am really ok with is medical marijuana.

Tagged:

Comments

  • @Pollyanna

    When you meet the doctors you may please report about diarrhoea and nausea with medicine The doctors will take care with appropriate medicines for pain or support for side effects. Do not limit your thoughts on any medicine. Allow the doctors to choose the therapy for you when you are taking their advise. You can mention about marijuana also to them.
    Each medicine has some purpose and some side effects its best to allow the specialists to choose for you based on your feedback especially when there is surgery involved.

    Dont loose your heart with surgery or thinking it as a mess. You have been brave always so take this as another step to good health.

    With VK you can take PAIN CARE SERUM PERFECT HEALTH SERUM and BALANCE SERUM. Can take BRAVO SERUM if required.

    If you have nausea and diarrhoea you can add DIGEE SERUM.

    WE wish you speedy recovery and good health. Sending GOLDEN SUNRISE and SHIELD OF 7 RAYS to you.
  • Thank you dear word you’re always so encouraging

Sign In or Register to comment.